# SDR 2001FA0000500

- Difficulty date: October 28, 2001
- Submitted: November 14, 2001
- Operation: General aviation
- Aircraft: N9671M
- Make and model: Mooney M20C
- Aircraft serial: 670007
- Engine: Lyc O360*
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Wing
- Part time: 3,514 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, WING CARRY THROUGH SPAR WAS FOUND TO HAVE EXFOLIATION CORROSION ON TOP SPAR CAP.
